Skip navigation

Please use this identifier to cite or link to this item:
Title: A note on a modification of Gajda's equation
Authors: Fechner, Żywilla
Keywords: Cosine function; integral-functional equation; d’Alembert equation; Wilson’s equation; Gajda’s equation
Issue Date: 2011
Citation: Aequationes Mathematicae, Vol. 82 (2011), s. 135–141
Abstract: In the present paper we deal with an integral generalization of a d’Alembert-type equation for unknown mappings defined on a locally compact Abelian group and taking their values in the field of complex numbers.
DOI: 10.1007/s00010-011-0083-0
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Fechner_A_note_on_a_modification_of.pdf283,69 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons